RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 34–38 (Mi dan44559)  

MATHEMATICS

An overdetermined system of differential equations for improper integrals of Riemann–Liouville type

Kh. M. Malikov

Tajik State University, Dushanbe

Full text: PDF file (629 kB)

Bibliographic databases:
UDC: 517.554/994.2
Presented: С. М. Никольский
Received: 02.02.1981

Citation: Kh. M. Malikov, “An overdetermined system of differential equations for improper integrals of Riemann–Liouville type”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 34–38

Citation in format AMSBIB
\Bibitem{Mal81}
\by Kh.~M.~Malikov
\paper An overdetermined system of differential equations for improper integrals of Riemann--Liouville type
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 34--38
\mathnet{http://mi.mathnet.ru/dan44559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625399}
\zmath{https://zbmath.org/?q=an:0489.35057}


Linking options:
  • http://mi.mathnet.ru/eng/dan44559
  • http://mi.mathnet.ru/eng/dan/v259/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019